# SDR ASA0440386

- Difficulty date: December 26, 2004
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 41,104 hours, 23,691 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6550540502
- Condition: Improper
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - STR 19R HAS SHORT EDGE DISTANCE AT FACTORY TERMINATION BS 927.  REPLACED STRINGER. (K)
